anxiety

Serina - posted on 01/25/2014 ( 2 moms have responded )

3

0

0

Has anyone gotten anxiety from birth control the depo shot?

2 Comments

View replies by

Serina - posted on 01/26/2014

3

0

0

Yea but he or myself dont know why im having really bad anxiety, he just has me on antidepressant and anti anxietymed ativan, which I dont take cuz they make me feel worse my anxiety makes me sick, sick to my stomach every day and I have no idea why, im just hoping it is the birth control causing me this anxiety and really bad mood swings and depression im just going through so much and I dont know why it drives me crazy sometimes and this has been going on since December 6 I have not felt like the normal me I feel like I'm living dream every day which is a symtom of anxiety, and this change that I been going through happend the same day I got the shot.

Lemonstomp - posted on 01/25/2014

17

0

9

Anxiety can.be from a lot of things...have u talkedto your doctor? Done research online?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms